MAUDE Adverse Event Report: TYBER MEDICAL 2.0MM TI CANN COMPRESSION HEADLESS SCREW- LT-26MM

TYBER MEDICAL 2.0MM TI CANN COMPRESSION HEADLESS SCREW- LT-26MM
Model Number 04.334.026TS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
2.0 mm cchs screw broke while inserting.This happened twice during the surgery was surgery delayed due to the reported event? --> yes,.Action taken when event occurred? --> second screw inserted and the removed.Third screw inserted successfully.Was procedure successfully completed? --> yes.Were fragments generated? --> unknown.If yes, were they removed easily without additional intervention? --> no.If no, explain: --> they had to use broken screw removal device.Patient status/ outcome / consequences -->.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown.Is the patient part of a clinical study --> unknown.

Brand Name
2.0MM TI CANN COMPRESSION HEADLESS SCREW- LT-26MM
Common Device Name
HEADLESS SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
8667610933
MDR Report Key18926707
Report Number3012966183-2024-00005
Device Sequence Number19978485
Product Code HWC
UDI-Device Identifier00819917027112
UDI-Public00819917027112
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K192975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.334.026TS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown